# SDR SWIA200616158

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 23,646 hours, 34,299 cycles
- Engine: Pwa PW118A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EGRESS BOTH RED LIGHTS INOP RT MAIN CABIN DOOR.  REPAIRED BROKEN WIRES AND REPLACED INOP RED FLOOR EMERGENCY LIGHT. OPERATIONAL CHECK GOOD.
